Open Access
1995/1996 Continuity properties of Peano derivatives in several variables
H. Fejzić, D. Rinne
Author Affiliations +
Real Anal. Exchange 21(1): 292-298 (1995/1996).


For a real-valued function of several real variables that is \(n\)-times Peano Differentiable, a sufficient condition is given for the Peano derivatives of order \(n\) to be Baire*1. An immediate consequence will be that the order \(n\) Peano derivatives of an \((n+1)\)-times Peano differentiable function are Baire*1.


Download Citation

H. Fejzić. D. Rinne. "Continuity properties of Peano derivatives in several variables." Real Anal. Exchange 21 (1) 292 - 298, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 3 July 2012

zbMATH: 0848.26006
MathSciNet: MR1377538

Primary: 26B05

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 1 • 1995/1996
Back to Top